# SDR SWAA2017012311336

- Difficulty date: January 19, 2017
- Submitted: January 24, 2017
- Operation: Air carrier
- Aircraft: N261WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32517
- Aircraft time: 36,346 hours, 21,068 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Hook And Loop
- Part number: 587402230
- Condition: Loose
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT ROW HOOK AND LOOP LOOSE.   R & R HOOK AND LOOP IAW SIP.
